# SDR SWIA201025159

- Difficulty date: November 1, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 32,075 hours, 46,662 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Water Pot
- Condition: Smoke
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HOT JUG PRODUCING SMOKE.  (FLT 6181)  REPLACED HOT LIQUID CONTAINER.
